On the practical solution of the Thue-Mahler equation

N. Tzanakis, Benne de Weger

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationA. Peth, M.E. Pohst, H.C. Williams, H.G. Zimmer (Eds.), Computational Number Theory
    Place of PublicationNew York
    PublisherW.de Gruyter Verlag, Berlin
    Pages289-294
    Number of pages6
    Publication statusPublished - 1991

    Keywords

    • METIS-141063

    Cite this